Chemotherapy - safirentx

Drug or Chemo Therapy Associated with Head & Neck/Throat Cancer. Posted on September 11, 2012 View this journey (10 Experiences)

My chemotherapy called Cisplatin made me so sick. I had 2 chemo treatments. One treatment every 4 weeks. I threw up for 5 days straight each time and was hospitalized twice for dehydration. I lost a total of 30 lbs. I was 5'11 126lbs. As of today I haven't gained any weight back. I weigh 100lbs and my last radiation treatment was July of 2011. I have a new Thyroid problem that I am seeking a specialist to help me deal with because my Primary doctor isn't specialized. My Thyroid problem is from radiation damage.

Easy to Do: Strongly Disagree
Minimal Side Effects: Strongly Disagree
Minimal Impact to Daily Life: Strongly Disagree

Read more Head & Neck/Throat Cancer experiences about Chemotherapy.

Read and answer Head & Neck/Throat Cancer questions.